# SDR AALA202402278622

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 63,594 hours, 26,860 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Interrupter
- Part number: 1030001001
- Part serial: 003850
- Condition: Faulty
- Location: Boost Pump
- Part time: 3 hours, 6 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT CENTER BOOST PUMP LOW PRESSURE ILLUMINATED WHEN TURNED ON. UNABLE TO USE CENTER TANK FUEL. REMOVED AND REPLACED RIGHT CENTER FUEL TANK RELAY (UFI) UNIVERSAL FAULT INTERRUPTER M09902 (AALA202402268622), AND CENTER LEFT FUEL TANK RELAY (UFI) UNIVERSAL FAULT INTERRUPTER M09901 (AALA202402276890), PER AMM 28-22-99. AND POWER SWITCHING RELAY K9904 (AALA202402275244), PER AMM 28-22-99. CHECK NORMAL ON BOTH CENTER PUMPS.
